Translator Disclaimer
December, 1972 A Countable Policy Set for Sequential Decision Problems
John E. Rolph, Ralph E. Strauch
Ann. Math. Statist. 43(6): 2078-2082 (December, 1972). DOI: 10.1214/aoms/1177690888

Abstract

In denumerable state, denumerable action sequential decision problems in which the reward function has uniformly bounded 2nd moment, the optimal reward for the decisionmaker who restricts himself to the countable set of stationary policies consisting of those which choose some arbitrary action at all but a finite number of states will be the same as the optimal reward for the decisionmaker who optimizes over all stationary policies. Under some further restriction, he can do almost as well simply by solving a large finite state truncation of the original problem.

Citation

Download Citation

John E. Rolph. Ralph E. Strauch. "A Countable Policy Set for Sequential Decision Problems." Ann. Math. Statist. 43 (6) 2078 - 2082, December, 1972. https://doi.org/10.1214/aoms/1177690888

Information

Published: December, 1972
First available in Project Euclid: 27 April 2007

zbMATH: 0255.90002
MathSciNet: MR362770
Digital Object Identifier: 10.1214/aoms/1177690888

Rights: Copyright © 1972 Institute of Mathematical Statistics

JOURNAL ARTICLE
5 PAGES


SHARE
Vol.43 • No. 6 • December, 1972
Back to Top